# SDR HKGA2024071528001

- Difficulty date: June 26, 2024
- Submitted: July 15, 2024
- Operation: Air carrier
- Aircraft: N185KJ
- Make and model: Saab 340B
- Aircraft serial: 185
- Aircraft time: 51,515 hours, 59,850 cycles
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Anti-Ice Valve
- Condition: Faulted
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

TROUBLESHOOTING OF THE RH ENGINE STALL DETERMINED THAT THE E2 ANTI ICE/START VALVE WAS STICKING. REMOVED AND REPLACED THE VALVE. ADDITIONAL TROUBLESHOOTING FOUND LEAKING BLEED LINES AT THE HP AND LP VALVES. REMOVED AND REPLACED CLAMPS. PERFORMED RECOVERY COMPRESSOR WASH. PERFORMED POWER RUNS WITH NO DEFECTS NOTED.
